RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 8, Pages 1418–1420 (Mi zvmmf1848)  

This article is cited in 1 scientific paper (total in 1 paper)

A grid approximation for the Riemann problem in the case of the Burgers equation

G. I. Shishkin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (504 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:8, 1361–1363

Bibliographic databases:
UDC: 519.634
MSC: Primary 65M06; Secondary 35B25, 35Q53, 35K55, 35R05, 65M50
Received: 22.07.1994

Citation: G. I. Shishkin, “A grid approximation for the Riemann problem in the case of the Burgers equation”, Zh. Vychisl. Mat. Mat. Fiz., 38:8 (1998), 1418–1420; Comput. Math. Math. Phys., 38:8 (1998), 1361–1363

Citation in format AMSBIB
\Bibitem{Shi98}
\by G.~I.~Shishkin
\paper A grid approximation for the Riemann problem in the case of the Burgers equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 8
\pages 1418--1420
\mathnet{http://mi.mathnet.ru/zvmmf1848}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1673605}
\zmath{https://zbmath.org/?q=an:0972.65053}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 8
\pages 1361--1363


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1848
  • http://mi.mathnet.ru/eng/zvmmf/v38/i8/p1418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matus P.P., Marcinkiewicz G.L., “On the stability of a monotone difference scheme for the Burgers equation”, Differ Equ, 41:7 (2005), 1003–1009  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:190
    Full text:72
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020